MathSciNet Relay Station
MathSciNet bibliographic data
MR1992196 14E08 (14J45)
Pukhlikov, A. V. Birationally rigid Fano iterated double coverings. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003), no. 3, 139--182; translation in Izv. Math. 67 (2003), no. 3, 555–596
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement